# SDR AALA202011109007

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,196 hours, 14,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLOOR PATH EMERGENCY LIGHT AT ROW 12C INOPERATIVE.  REMOVED AND REPLACED EMERGENCY ESCAPE PATH MARKING EXIT LIGHT AT SEAT 12C.
